# SDR REXA200900113

- Difficulty date: August 28, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N8412F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7412
- Aircraft time: 20,762 hours, 18,540 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1128B
- Condition: Failed
- Location: Te Flap
- Part time: 15,732 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DTW/MEM FLAP FAILURE IN CRUISE QRH FOLLOWED DIVERTED WITH AN UNEVENTFUL LANDING.  AIRCRAFT INSPECT AND FOUND THE RIGHT BPSU (BRAKE POSITION SENSING UNIT) FAILED.  REMOVED AND REPLACED BPSU PER BOMBARDIER AMM.
